# SDR 96003122801

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N228NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46578
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72271
- Condition: Cracked
- Location: Horiz Stab
- Part time: 75,849 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK 0.9 INCHES LONG AND .650 INCHES DEEP IN LEFT AFT UPPER CENTER SECTION OF HORIZONTAL STABILIZER PANEL AT HOLE NR 5 AND HOLE NR 6.  CRACK IS WITHIN FLYABLE LIMITS IAW SA 42248-3.  TREATED HOLE AND SURROUNDING AREAS WITH LPS 3 AND NOTIFIED NWA ENGINEERING OF REQUIREMENT TO ESTABLISH A REPETITIVE INSPECTION AND DOCUMENTATION PROGRAM PER LACI ENGINEERING ORDER NR 3584.  INSPECTION ACCOMPLISHED IAW WITH ALERT SB 55-16.  MAINTENANCE ACCOMPLISHED BY LOCKHEED AEROMOD CENTER.  (X)
